RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 12, Pages 1802–1811 (Mi zvmmf3718)  

This article is cited in 1 scientific paper (total in 1 paper)

A new lower bound for the quadratic assignment problem

S. I. Sergeev

Moscow

Full text: PDF file (1019 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:6, 130–136

Bibliographic databases:

UDC: 519.854.6
MSC: Primary 90C08; Secondary 90C09, 90B05, 90C10, 90C27, 65K05
Received: 14.11.1986
Revised: 23.02.1987

Citation: S. I. Sergeev, “A new lower bound for the quadratic assignment problem”, Zh. Vychisl. Mat. Mat. Fiz., 27:12 (1987), 1802–1811; U.S.S.R. Comput. Math. Math. Phys., 27:6 (1987), 130–136

Citation in format AMSBIB
\Bibitem{Ser87}
\by S.~I.~Sergeev
\paper A new lower bound for the quadratic assignment problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 12
\pages 1802--1811
\mathnet{http://mi.mathnet.ru/zvmmf3718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927707}
\zmath{https://zbmath.org/?q=an:0665.90061}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 6
\pages 130--136
\crossref{https://doi.org/10.1016/0041-5553(87)90203-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3718
  • http://mi.mathnet.ru/eng/zvmmf/v27/i12/p1802

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Sergeev, “Improved lower bounds for the quadratic assignment problem”, Autom. Remote Control, 65:11 (2004), 1733–1746  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020